It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

Buproprien

page: 2
6
<< 1   >>

log in

join
share:

posted on Aug, 12 2015 @ 10:06 AM
link   
a reply to: Wetpaint72

And that is the problem with it...
After being depressed for so long and finally being able to function in society, speaking from experience, I overcompensated and became the person I alwys wanted to be.




posted on Aug, 12 2015 @ 10:20 AM
link   
a reply to: TNMockingbird

No, but it sounds like a possible side effect of Topamax which I do take.

When he started me on it, my neuro warned me about that side effect and said one gal they had put it on actually forgot how to drive her car. He said if anything like that happened to tell them and I would come off of it right away.

I'd say you might want to contact your doctor about it right away.



posted on Aug, 12 2015 @ 02:59 PM
link   
Thanks everyone for your responses and experiences...


He has scheduled an appointment with the Doc on 8/24. He has labs out so the Doctor would rather him wait until then to either take him off or change dose or try something else.

The Doc, I think, kind of convinced him that the negative side effects were minimal and he needs to give the med time to "build up" or something in his system.
He called me a little while ago and says he thinks he feels a little better today.
Well, me and his brother will still keep a close eye...



posted on Aug, 12 2015 @ 03:59 PM
link   
It should be noted that bupropion like any antidepressant takes weeks to start really having its intended effect. Early side effects can easily disappear in that period as the body gets used to the drug. Keeping a dialogue open with the doctor and the pharmacist is definitely a good idea. But he shouldn't stop talking it after just a week unless instructed.



posted on Aug, 12 2015 @ 06:21 PM
link   
a reply to: TNMockingbird

Me too! I used to quit and then start again so I could go on the patch for a few weeks. Short sighted? Yep. But, man -- you should have seen the things I've seen.




top topics
 
6
<< 1   >>

log in

join